# SDR CA130104003

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: D2887715A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE IN FLIGHT SHUTDOWN ON ACFT DUE TO CREW REPORTING THE NR 2 ENGINE OIL TEMP HOT, MAX 113 DEGREES. QRH FOLLOWED WITH ENGINE SHUTDOWN.  OIL COOLER REPLACED.  AFTER REPLACEMENT OF THE OIL COOLER THE SYS TESTED SERVICEABLE AND ACFT HAS BEEN RETURNED TO SERVICE.
